# SDR SWAA2021071596226

- Difficulty date: June 29, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT SIDE 500D BULKHEAD SUPPORT ANGLE IS CORRODED AT STRINGER 20R TO 25 RIGHT / REMOVED AND REPLACED FWD CARGO COMPARTMENT RH BULKHEAD SUPPORT ANGLE AT STA 500D IAW B737-700 SRM 51-40-02-0G-0/ 51-40-05-0G-0 AND DRWG #143A9485
